Alert archive / North Carolina / Flash Flood Warnings in 2018
Flash Flood Warning 2, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Apr 15, 2018, 8:50 PM EDT for 8 counties in North Carolina. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2018, 8:50 PM EDT (00:50 UTC)
- Expired
- Apr 16, 2018, 12:45 AM EDT
- In force
- 4 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chatham County, NC, Durham County, NC, Granville County, NC, Harnett County, NC, Lee County, NC, Moore County, NC, Orange County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 33 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 9:30 PM EDT | FLOOD | 1 Ne Durham, NC | FLOODING ON MANGUM ST AT DURHAM FREEWAY. |
| Apr 15, 9:45 PM EDT | FLOOD | 2 Nne Durham, NC | FLOODING ON ROUTE 15/501, 2 MILES NORTH OF DOWNTOWN DURHAM. |
| Apr 15, 9:45 PM EDT | FLOOD | 3 N Durham, NC | FLOODING ON GREGSON ST AT I-85 IN DURHAM. |
| Apr 15, 9:50 PM EDT | FLOOD | 4 Ese Sanford, NC | FLOODING ON US-421 IN SANFORD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- -42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
785
WGUS52 KRAH 160050
FFWRAH
NCC037-063-077-085-105-125-135-183-160445-
/O.NEW.KRAH.FF.W.0002.180416T0050Z-180416T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
850 PM EDT SUN APR 15 2018
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
East central Moore County in central North Carolina...
Eastern Orange County in central North Carolina...
Western Harnett County in central North Carolina...
Southern Granville County in central North Carolina...
Lee County in central North Carolina...
Western Wake County in central North Carolina...
Eastern Chatham County in central North Carolina...
Durham County in central North Carolina...
* Until 1245 AM EDT
* At 848 PM EDT, Doppler radar indicated training thunderstorms that
were continuously redeveloping across the warned area. The
thunderstorms were tracked repeatedly from Sanford northeast to
Durham. Individual thunderstorm were moving north at 50 mph, while
the line was only slowly moving east at 10 mph. Up to two inches
of rain have already fallen. Flash flooding is expected to begin
shortly.
* Some locations that will experience flooding include...
Raleigh, Durham, Cary, Chapel Hill, Sanford, Creedmoor, Pittsboro,
Carrboro, Fuquay-Varina and Butner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Flash flooding is extremely dangerous. Numerous roads and low lying
areas will quickly flood. Flood waters will also threaten some homes
and businesses. If you are experiencing flooding or live in a flood
prone area, move to higher ground.
&&
LAT...LON 3622 7851 3617 7850 3608 7854 3602 7854
3521 7899 3519 7909 3517 7911 3521 7924
3519 7929 3624 7903
$$
Badgett2 follow-up statements
032
WGUS72 KRAH 160204
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1004 PM EDT SUN APR 15 2018
NCC037-063-077-085-105-125-135-183-160445-
/O.CON.KRAH.FF.W.0002.000000T0000Z-180416T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Moore NC-Orange NC-Harnett NC-Granville NC-Lee NC-Wake NC-Chatham NC-
Durham NC-
1004 PM EDT SUN APR 15 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR
EAST CENTRAL MOORE...EASTERN ORANGE...WESTERN HARNETT...SOUTHERN
GRANVILLE...LEE...WESTERN WAKE...EASTERN CHATHAM AND DURHAM
COUNTIES...
At 1003 PM EDT, Doppler radar indicated thunderstorms that were
continuously redeveloping and producing flooding over the warned
area. Up to 3 inches of rain has fallen in Durham, with 1 to 2
inches over many other areas. Another 1 to 2 inches in an hour are
likely as these thunderstorms move slowly through the region.
Some locations that will experience flooding include...
Raleigh, Durham, Cary, Chapel Hill, Sanford, Creedmoor, Pittsboro,
Carrboro, Fuquay-Varina and Butner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Flash flooding is extremely dangerous. Numerous roads and low lying
areas will quickly flood. Flood waters will also threaten some homes
and businesses. If you are experiencing flooding or live in a flood
prone area, move to higher ground.
&&
LAT...LON 3622 7851 3617 7850 3608 7854 3602 7854
3521 7899 3519 7909 3517 7911 3521 7924
3519 7929 3624 7903
$$
PWB107
WGUS72 KRAH 160438
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1238 AM EDT MON APR 16 2018
NCC037-063-077-085-105-125-135-183-160448-
/O.EXP.KRAH.FF.W.0002.000000T0000Z-180416T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Moore NC-Orange NC-Harnett NC-Granville NC-Lee NC-Wake NC-Chatham NC-
Durham NC-
1238 AM EDT MON APR 16 2018
...THE FLASH FLOOD WARNING FOR EAST CENTRAL MOORE...EASTERN ORANGE...
WESTERN HARNETT...SOUTHERN GRANVILLE...LEE...WESTERN WAKE...EASTERN
CHATHAM AND DURHAM COUNTIES WILL EXPIRE AT 1245 AM EDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3622 7851 3617 7850 3608 7854 3602 7854
3521 7899 3519 7909 3517 7911 3521 7924
3519 7929 3624 7903
$$
PWBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Apr 15, 8:28 PM EDT, 22 minutes earlier.
Area forecast discussion, Apr 15, 8:28 PM EDT, 22 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 828 PM EDT Sun Apr 15 2018 .SYNOPSIS... A strong cold front will move east across the region this evening, preceded by showers and a few strong to severe thunderstorms. Dry, cooler, and windy conditions will follow for Monday. && .NEAR TERM /THROUGH TONIGHT/... As of 320 PM Sunday... ...The risk of severe storms, isolated tornadoes, and locally heavy downpours continues through this evening... Strongly forced convection, mostly linear but with scattered leading discrete cells, will cross the area through this evening, mainly in the 20z-05z time frame, ahead of a strong cold front attending a powerful mid level low tracking from S IA across IL/IN through tonight. Strengthening kinematics will result as the mid level trough takes on a negative tilt while swinging ENE through the Carolinas, pushing mid level winds up to 70-80 kts by this evening, with a 45-55 kt southerly low level jet. Deep layer bulk shear is already up to 40-60 kts, on its way to 60-80 kts this evening. These intense kinematics along with 150-200 m height falls will support vigorous forcing for ascent within deep moisture as PW surges to around 1.5" ahead of the front. Temps and dewpoints so far today have overachieved a bit, both rising slightly higher and faster than earlier anticipated. As a result, we're seeing moderate instability with SBCAPE already into the 1000-1500 J/kg range, and this will likely creep upward more as greater low level warmth and moisture advects in from the S and SSE. This potential instability along with the high deep layer shear will support strong to severe storms with damaging winds as a primary threat, given the intense dynamic forcing for ascent and strong background wind field. QLCS mesocyclones and isolated tornadoes are possible as well, with strong line-normal low level winds, a long curved hodograph, and good probabilities of an STP over 3 according to the HREF mean. Will watch carefully for any bowing segments, especially those bowing to the NNE (maximizing the line-normal wind component), and evidence of rear inflow notches indicative of possibly tornadogenesis. Locally heavy rainfall remains a threat over the NW CWA, near the inflection point of the tilting system, where the deep warm layer (LCL-0C depth near 4 km) will facilitate warm rain processes. The potential for training echoes will lead to locally higher amounts, as the steering wind becomes parallel to the line. Storm total rainfall is expected to be 2 to 2.5 inches in this area, with locally higher totals, and with concerns for flooding within the hilly terrain and urban areas of the Triad, have issued a flash flood watch through this evening over the NW Piedmont down to Albemarle. Precip chances will taper down behind the main band after midnight from WSW to ENE, although trailing stratiform rain and a few lightning strikes may linger for a few hours overnight. Will trend pops down to lower chances, but will keep shower chances going through the night mainly across the north as waves of mid level DPVA traverse the base of the negatively tilting trough. Expect lows from the upper 40s W to upper 50s E. -GIH && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 400 PM Sunday... The strong mid level low will wobble E then NE over the E Great Lakes region through Mon/Mon night. The surface front will be moving well offshore, although surface winds immediately behind it will be from the WSW, allowing for little in the way of downslope drying as the intense surface low wraps up over SE Ontario. Periods of mid level DPVA will continue, with residual moisture through the deep mixed layer and steep mid level lapse rates of 6-7.5 C/km, resulting in a risk of isolated to scattered showers, mainly over N sections from late morning through mid afternoon. Bouts of cloudiness will result from the passage of vorticity maxima through the trough base, with the most clouds across the north. Expect highs of 58-64 within cold air advection. Lows Mon night 35-39, with gradual clearing as heights rise aloft and drier air surges in. A frost advisory may need to be considered in some areas, although lower RH values as well as lingering clouds over N sections overnight may reduce this threat. -GIH && .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 1230 PM Sunday... Still expecting a quiet long term forecast beginning on Tuesday as high pressure over the Gulf of Mexico and a northwesterly upper level flow pattern keep the region dry with a warming trend for the first half of the work week. Dry weather combined with somewhat breezy conditions could bring some fire weather concerns to the area, particularly on Tuesday as min RH values hover around 30 percent with wind gusts near 20 kts. Highs will be in the upper 60s to low 70s Tuesday but then rising to near 80 degrees on Wednesday. Thursday a low pressure system will pass well to the north, dragging a dry cold front through the area and although no precipitation is expected, temperatures will be cooler, particularly in the Triad where cooler air will move in prior to peak heating. Temperatures here will top out in the low 70s with closer to 80 still possible in the southeast and along the I-95 corridor. That cooler airmass will continue to filter in for the end of the week, presenting dry conditions with highs mainly in the 60s both Friday and Saturday. Models are split on the timing for a system that will make its approach to central NC sometime early next week. The GFS is much more progressive with the system, bringing it into the area on Sunday but the ECMWF solution is much slower, keeping things dry all the way until Monday night. These details will be ironed out in the coming days. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... As of 828 PM Sunday... A line of convective activity with associated IFR/MVFR CIGS and VSBYS will progress across central NC through 06z. The back edge of the line should reach KFAY and KRWI between 06z-09z. Strong winds with gusts to 45kt may occur with individual cells within the line. Isolated tornadoes are possible in the watch area. Looking beyond 09z Mon, gusty winds from the WNW can be expected with a rapid return to VFR conditions behind the cold front. VFR conditions are likely over central NC through mid week as high pressure builds over the Gulf and Southeast states. A mostly dry cold front will drop southeast through the area Wed night into Thu with isolated showers and gusty shifting winds, but VFR conditions are expected. Another high pressure area building in will bring VFR conditions Fri. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight EDT tonight for NCZ021-022-038-039- 073. && SYNOPSIS...Badgett NEAR TERM...Hartfield SHORT TERM...Hartfield LONG TERM...Ellis AVIATION...Badgett/Hartfield
Hazardous weather outlook, Apr 15, 6:47 PM EDT, 2 hours 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 647 PM EDT Sun Apr 15 2018 NCZ021-022-038-039-073-161000- Forsyth-Guilford-Davidson-Randolph-Stanly- 647 PM EDT Sun Apr 15 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Another period of moderate to heavy rain will overspread the area this evening, bringing a threat of flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-023>028-040>043-075>078-085-086-088-089-161000- Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham- Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson-Moore-Lee- Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson- 647 PM EDT Sun Apr 15 2018 ...TORNADO WATCH 53 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. A few severe thunderstorms will occur through this evening. The primary severe weather hazards will be locally damaging wind gusts, torrential downpours that may cause localized flooding, and possibly an isolated tornado. The greatest risk for severe storms will occur between 7 PM and 11 PM. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely through this evening. NCZ074-083-084-161000- Montgomery-Anson-Richmond- 647 PM EDT Sun Apr 15 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Heavy downpours are possible through this evening. Localized street flooding is possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 15, 7:03 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
703 PM EDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND DMG ALBEMARLE 35.37N 80.19W
04/15/2018 STANLY NC PUBLIC
STRUCTURAL DAMAGE IN DOWNTOWN ALBEMARLE.
TREES AND POWER LINES DOWN, CLOSING GLENN
AVENUE AND SECOND STREET.
&&
JFDLocal storm report, Apr 15, 7:26 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
726 PM EDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 1 E PITTSBORO 35.72N 79.16W
04/15/2018 CHATHAM NC PUBLIC
TREE DOWN ON THOMPSON AVENUE.
&&Local storm report, Apr 15, 7:29 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
729 PM EDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 5 NNE CUMNOCK 35.61N 79.19W
04/15/2018 CHATHAM NC PUBLIC
TREE DOWN ON RIVER FORKS DRIVE NEAR NC087.
&&Special weather statement, Apr 15, 7:57 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Raleigh NC
757 PM EDT SUN APR 15 2018
NCZ023-040-075>077-085-086-160100-
Scotland NC-Lee NC-Chatham NC-Hoke NC-Alamance NC-Harnett NC-
Moore NC-
757 PM EDT SUN APR 15 2018
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT MOORE...
SCOTLAND...WESTERN HARNETT...LEE...HOKE AND CHATHAM COUNTIES UNTIL
900 PM EDT...
At 757 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms along a line extending from 6 miles southwest of
Sanford to near Wakulla. Movement was northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Sanford, Laurinburg, Southern Pines, Raeford, Pittsboro, Carthage,
Siler City, Pinehurst, Aberdeen and Maxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 1100 PM EDT for central North
Carolina.
LAT...LON 3481 7969 3482 7962 3491 7956 3499 7957
3504 7946 3507 7958 3512 7957 3525 7968
3551 7966 3552 7955 3586 7954 3584 7898
3521 7899 3519 7909 3513 7911 3495 7904
3483 7919 3484 7935 3477 7933 3463 7947
TIME...MOT...LOC 2357Z 206DEG 43KT 3543 7928 3480 7933
EllisSpecial weather statement, Apr 15, 7:57 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Raleigh NC
757 PM EDT SUN APR 15 2018
NCZ008-009-025-026-041-160100-
Franklin NC-Vance NC-Durham NC-Wake NC-Granville NC-
757 PM EDT SUN APR 15 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT VANCE...GRANVILLE...
WAKE...SOUTHEASTERN DURHAM AND NORTHWESTERN FRANKLIN COUNTIES UNTIL
900 PM EDT...
At 757 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Clarksville to near
Kittrell to 6 miles northwest of Fuquay-Varina. Movement was north at
40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding will also be possible with these
storms.
Locations impacted include...
Raleigh, Durham, Cary, Henderson, Oxford, Creedmoor, Wake Forest,
Garner, Butner and Franklinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
A tornado watch remains in effect until 1100 PM EDT for central North
Carolina.
LAT...LON 3632 7828 3630 7828 3627 7831 3626 7825
3590 7845 3567 7864 3559 7892 3561 7899
3617 7877 3654 7856 3654 7832
TIME...MOT...LOC 2357Z 198DEG 35KT 3660 7850 3622 7850 3565 7889
77Local storm report, Apr 15, 8:17 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
817 PM EDT SUN APR 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TORNADO 4 E GREENSBORO 36.07N 79.76W
04/15/2018 GUILFORD NC EMERGENCY MNGR
AN ELEMENTARY SCHOOL'S ROOF WAS PEELED OFF
AND WINDOWS BLOWN OUT. MOBILE UNITS WERE
DESTROYED.
&&
JFDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:06 PM EDT | Flash Flood Warning | RAH | Hoke, Scotland | 3 hr |
| Apr 15, 8:31 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Cumberland, Harnett, Hoke, Lee, Moore and 2 more | 44 min |
| Apr 15, 9:10 PM EDT | Special Weather Statement | RAH | Durham, Granville, Person | 80 min |
| Apr 15, 9:17 PM EDT | Tornado Warning | RAH | Vance, Warren | 28 min |
| Apr 15, 9:25 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Johnston, Wake | 65 min |
| Apr 15, 9:46 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson, Wake, Wayne | 44 min |
| Apr 15, 9:50 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Vance, Wake, Warren | 40 min |
| Apr 15, 10:22 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Nash, Vance, Wake, Warren | 53 min |
| Apr 15, 10:26 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Nash, Sampson, Wake, Wayne, Wilson | 64 min |
| Apr 15, 11:10 PM EDT | Special Weather Statement | RAH | Halifax, Nash, Vance, Warren | 65 min |
| Apr 15, 11:23 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Nash, Warren | 52 min |
| Apr 16, 5:21 AM EDT | Areal Flood Advisory | RAH | Wake | 3 hr |
| Apr 16, 2:58 PM EDT | Frost Advisory | RAH | Alamance, Anson, Chatham, Davidson, Durham, Forsyth and 13 more | 18 hr |
Nearby
Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.